# SDR DALA201812317446

- Difficulty date: December 20, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N889DN
- Make and model: Boeing 737932ER
- Aircraft serial: 62774
- Aircraft time: 3,508 hours, 1,253 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3889 RT HORZ. STAB HAS A DENT APPROX. 54.5 INCHES FROM FUSELAGE AND .5 INCHES FROM RIB RIVET. CORRECTIVE ACTION: R/R LEFT HORIZONTAL LEADING EDGE ASSY PER B737MM 37-41. (4743120).
